Article

Journal of Applied Mathematics and Computing

, Volume 35, Issue 1, pp 195-209

Stochastic analysis of prey-predator model with stage structure for prey

  • Tapan SahaAffiliated withDepartment of Mathematics, Haldia Govt. College Email author 
  • , Charugopal ChakrabartiAffiliated withDepartment of Applied Mathematics, University of Calcutta

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

The present paper deals with the effect of environmental fluctuation on a prey-predator model with stage structure for prey population. We have studied the stochastic behaviour of the model system around coexisting equilibrium point. Stochastic stability condition in mean square sense is obtained for the stage-structured model with help of a suitable Lyapunov function. Numerical simulations are carried out to substantiate the analytical findings. The main outcomes of mathematical findings are mentioned in conclusion section.

Keywords

Prey-predator Stage-structure Stability White noise Lyapunov function Stochastic stability

Mathematics Subject Classification (2000)

39A11 60H40 92D25